MAUDE Adverse Event Report: Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter

Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter
Catalog Number VC10A256F60
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a radio frequency ablation procedure using the venclose catheter.During the procedure, the catheter temperature fluctuated between one hundred twenty degrees and one hundred thirty degrees celsius, then dropped back to hundred degrees celsius.Blue squiggly lines appeared after each burn.The current status of the patient is unknown.
 
Event or Problem Description
On (b)(6)2026, a patient underwent a radio frequency ablation procedure using the venclose catheter.During the procedure, the catheter temperature fluctuated between one hundred twenty degrees and one hundred thirty degrees celsius, then dropped back to hundred degrees celsius.Blue squiggly lines appeared after each burn.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 1 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is viant costa rica, s.A.No new event information is being reported in this supplement.Based on the follow up response, the blue squiggly lines appeared during each activation (burn) without causing any patient injury or burns.Therefore, this complaint indicates no patient harm and is not reportable, with no serious injury (si) downgrade applicable.The file was reassessed for reportability and determined to be no longer reportable.However, since an initial mdr was already submitted, the file will remain classified as a serious injury.G1, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Venclose EVSRF Catheter
Common Device Name
Venous Catheter
Manufacturer (Section D)
Venclose, Inc.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
Viant Costa Rica, S.A.
pq zona franca metropolitana
edificio 2c
barreal de heredia CA 40104
CS   40104
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25110825
Report Number3011879048-2026-00046
Device Sequence Number9322331
Product Code GEI
UDI-Device Identifier00858254006008
UDI-Public(01)00858254006008(17)271017(10)88518373
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVC10A256F60
Device Lot Number88518373
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/23/2026
09/21/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date07/17/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown